Q. Does Adderall tablet cause allergic reactions?

 

Questions 



Hi doctor,

I am a 22 year old male. My weight is 180 lbs and height is 5’10”. I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I would describe it as looking more like a heat rash that starts around my collar, goes up only on the left side of my neck. It extends to my left ear and sometimes I get some redness on my left cheek bone. It does not itch or bother me in any way, but it is very noticeable sometimes. I have not been able to find any other factor that could be causing this. I have tried not eating particular foods, changed my laundry detergent, etc. My older brother and I both get a redness in our face when we play sports and this has happened every since I can remember. I do occasionally smoke cigarettes and have tried different brands to see if that may have a factor, but nothing. I have been to my local doctor and they have said that it is probably allergies, but I just do not agree. I am not allergic to anything, but I have not got around to getting an allergy test since the redness appeared. I am very concerned about this and more embarrassed. Thank you for any advice.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

I have read your concern and I appreciate your effort for a detailed and meticulous history.

  • Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects.
  • It is true that initially for a few months you have no such kind of reactions, but once the body gets sensitize then it can happen.
  • I would like to suggest you if you can stop this drug, then it will be better for you; otherwise you can follow absolute sunprotection.
  • Use physical sunscreen over the sun exposed areas daily and also take one antihistamine like Levocetirizine once daily for a few days after consulting your GP.

Revert back after seven days to a dermatologist online –>https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist



Ask a Doctor Online









 

 

 

#Adderall,#allergic,#cause,#does,#reactions?,#tablet,Q.

Medical Questions

Facebook Comments

Post a comment